Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can the light pink discharge and abdominal cramping be the side effect of plan b ?

I am 27 years old and have taken Plan B once before with one of these side effects, the brown discharge. I had sex with my boyfriend the day after my period ended and the condom broke so it went all inside me, it was late at night so we waited until the next night less than 24 hours later to go get Plan B. I took it and I was fine for about 2 days then light brown spotting happened for a few days and then went away. I know this is a side effect of plan b so I didnt worry. About 10 days later I got a UTI which I did not take anitbiotics for and about 4 days after that (today) I woke up and had very light pink discharge with abdominal cramping the night before and today (and I think also a yeast infection is coming on) but I am not due for my period for a week or so. Me and my boyfriend have refrained from sex since the condom broke about 15 days ago, and my period is due in about 9 days. What could this mean? I feel that I couldn t be pregnant because ovulation if calculated correctly would have been a week even after I took Plan B according to the calendar but I know every woman is different.
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  579
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, you ahd sex just after your period so there is no chance of getting pregnant n you took that tab so there is no chance of getting pregnant. delayed period , brown discharg ,light pink discharg all of are side effect of that durg so nothing to bother.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor